# SDR CA131216015

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 895001FS
- Condition: Broken
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PRIOR TO TAKEOFF WE HAD ACFT DEICED.  JUST 15 MINUTES AFTER TO CLIMBING THROUGH 17000 FT AT 290 KTS.  WE HEARD A LOUD BANG ON THE LT SIDE OF ACFT,  THEN GEAR DISAGREE WARNING POSTED ON ED1.  LT MAIN GEAR WAS INDICATING RED AND ALL HYDRAULIC PRESSURES NORMAL.  WE SILENCED WARNING AND SLOWED ACFT.  ADVISED ATC TO STOP CLIMB AND HAD TO DESCEND. REF VOL 1 AND EXECUTED PROCEDURE.
